Кардиология

Friday
Jun 05th

Вход/Регистрация

Case of combined lesions in the form of coumarin skin necrosis and hypersensitivity vasculitis during treatment with oral anticoagulants in patients with atrial fibrillation and chronic decompensated heart failure

Печать PDF

Reshotko D. A.1, Tkachenko l. A.2, Alekseeva l. Z.1

1Alexandorvskaya Clinical Hospital, Kiev, Ukraine

2National Medical University A. A. Bogomolets, Kiev, Ukraine

Summary. The article presents a case of a rare complication of warfarin - coumarin skin necrosis in a patient with chronic decompensated heart failure. Describe the dynamics of the disease and medical tactics in the selection of different anticoagulation. Of particular interest in this case report presents a patient has developed hypersensitivity vasculitis, which arose after the appointment of rivaroxaban as an alternative to warfarin.

Keywords: anticoagulant therapy, vitamin K antagonist warfarin, factor Xa inhibitor rivaroxaban, coumarin skin necrosis, hypersensitivity vasculitis.